Cross Reference Up

Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Becker, T, Greaves-Tunnell, A, Miller, SJ, Ronan, R and Strauch, FW (2011). Benford's Law and Continuous Dependent Random Variables. Preprint, Math arXiv:1111.0568. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A (2004). Dynamics and digits: on the ubiquity of Benford’s law. pp 693-695 in: F. Dumortier, H. Broer, J. Mahwin, A. Vanderbauwhede, S. Verduyn Lunel (eds): Proceedings of Equadiff 2003. World Scientific. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Benford’s Law in power-like dynamical systems. Stoch. Dyn. 5, 587-607. ISSN:0219-4937. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), 219-237. ISSN:1078-0947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2011). Some dynamical properties of Benford sequences. Journal of Difference Equations and Applications 17(2), 137-159. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2007). Newton’s method obeys Benford’s law. American Mathematical Monthly 114 (7), 588-601. ISSN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, 1-126 (2011) . View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Hill, TP, Kaynar, B and Ridder, A (2011). Finite-state Markov Chains Obey Benford's Law. SIAM Journal of Matrix Analysis and Applications 32(3), 665-684. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Siegmund, S (2007). On the distribution of mantissae in nonautonomous difference equations. Journal of Difference Equations and Applications 13(8-9), 829-845. ISSN:1023-6198. View Complete Reference Online information Works that this work references Works that reference this work
Bonache, A, Moris, K and Maurice, J (2009). Risque associé à l'utilisation de la loi de Benford pour détecter les fraudes dans le secteur de la mode. Munich Personal RePEc Archive (MPRA) Paper No. 15352, posted 26 May 2009. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Corazza, M, Ellero, A and Zorzi, A (2008). What sequences obey Benford's law?. Working Paper n. 185/2008, November 2008, Department of Applied Mathematics, University of Venice. ISSN:1828-6887. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Gauvrit, N and Delahaye, J-P (2008). Pourquoi la loi de Benford n’est pas mystérieuse - A new general explanation of Benford’s law. Mathematiques et sciences humaines/ Mathematics and social sciences, 182(2), 7-15. ISSN:0987-6936. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2009). Scatter and regularity imply Benford's Law ... and more. arXiv preprint -http://arxiv.org/pdf/0910.1359.pdf. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2009). Loi de Benford générale (General Benford Law). Mathématiques et sciences humaines/ Mathematics and Social Sciences 186, 5–15. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2011). Scatter and Regularity Implies Benford's Law... and More. in H. Zenil (Ed.) Randomness Through Complexity, Singapore, World Scientific, 53-69. ISSN:13978-981-4327-74-9. View Complete Reference Online information Works that this work references Works that reference this work
Gonzalez-Garcia, J and Pastor, G (2009). Benford’s Law and Macroeconomic Data Quality. International Monetary Fund Working Paper WP/09/10, Statistics Department, January 2009. View Complete Reference Online information Works that this work references Works that reference this work
Jameson, M, Thorner, J and Ye, L (2014). Benford's Law for Coefficients of Newforms. arXiv:1407.1577 [math.NT]; posted July 7, 2014; last accessed November 10, 2014. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2008). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Janvresse, E and de la Rue, T (2004). From Uniform Distributions to Benford’s Law. Journal of Applied Probability 41(4), 1203-1210. ISSN:0021-9002. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), 21-36. View Complete Reference Online information Works that this work references Works that reference this work
Kontorovich, AV and Miller, SJ (2005). Benford's Law, Values of L-functions and the 3x+ 1 Problem. Acta Arithmetica 120(3), 269-297. ISSN:0065-1036. View Complete Reference Online information Works that this work references Works that reference this work
Lagarias, JC and Soundararajan, K (2006). Benford's law for the 3x+1 function. Journal of the London Mathematical Society 74, 289-303. ISSN:0024-6107. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2006). Digital Analysis: Theory and Applications in Auditing. Hungarian Statistical Review 84, Special number 10. ISSN:0039 0690. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2007). Statisztikai eljárások alkalmazása az ellenőrzésben (Applications of statistical methods in monitoring). PhD thesis, Corvinus University, Budapest, Hungary. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2006). Order Statistics and Shifted Almost Benford Behavior. Preprint. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). The Modulo 1 Central Limit Theorem and Benford's Law for Products. International Journal of Algebra 2(3), 119 - 130. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2006). An invitation to modern number theory. Princeton University Press. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2007). Introduction to Random Matrix Theory. From: An Invitation to Modern Number Theory, Princeton University Press. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nebel, J-C and Pezzulli, S (2012). Distribution of Human Genes Observes Zipf's Law. Kingston University Research & Innovation Reports (KURIR), Vol. 8, 2012. ISSN:1749-5652. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nigrini, MJ and Miller, SJ (2009). Data Diagnostics Using Second-Order Tests of Benford's Law. Auditing: A Journal of Practice & Theory 28(2), 305-324. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2008). A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law. Journal of Statistics & Management Systems 11(1), 1-19. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2010). Ziffernanalyse. VEW Verlag Europäische Wirtschaft: Munich 2nd edition. View Complete Reference Online information Works that this work references Works that reference this work
Ravikumar, B (2008). The Benford-Newcomb Distribution and Unambiguous Context-Free Languages. International Journal of Foundations of Computer Science 19(3), 717-727. ISSN:0129-0541. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ravikumar, B (2009). A simple multiplication game and its analysis. Accepted for publication in the International Journal of Combinatorial Number Theory. View Complete Reference Online information Works that this work references Works that reference this work
Schürger, K (2008). Extensions of Black-Scholes processes and Benford's law. Stochastic Processes and their Applications 118(7), 1219-1243. ISSN:0304-4149. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2009). First Digit Distribution of Hadron full width. Modern Physics Letters A, 24(40), 3275-3282. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). Empirical mantissa distributions of pulsars. Astroparticle Physics 33, 255-262. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). The significant digit law in statistical physics. Physica A 389, 3109-3116. View Complete Reference Online information Works that this work references Works that reference this work
Torres, J, Fernandez, S, Gamero, A and Sola, A (2007). How do numbers begin? (The first digit law). European Journal of Physics 28(3), L17-L25. ISSN:0143-0807. View Complete Reference Online information Works that this work references Works that reference this work